# SDR USAA2014061300002

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 42,124 hours, 24,011 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AN OIL SMELL AT GATE.  FOUND A SMOKING BAGGAGE CART ADJACENT TO AFT CARGO DOOR.  CLOSED DOOR & SMELL DISSIPATED.  TOOK OFF & SMELL RETURNED BRIEFLY BUT WENT AWAY FOR THE REST OF THE FLIGHT.  ON DESCENT, SMELL RETURNED FROM BOTH APU & ENG BLEED SOURCE.  COMPLIED WITH JOB CARD 26L00021001 & 26L00021002.  TROUBLESHOOT CABIN AIR QUALITY & APU SMELL IN CABIN.  VERIFIED THAT APU IS SOURCE OF ODOR.  REPLACED O RING ON APU STARTER IAW AMM 49-42-51-400-006 A16, REF LP 8492350.  ACCOMPLISHED JOB CARD 26L001004 APU DECONTAMINATION.
